# SDR UALA2011081904421

- Difficulty date: August 18, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,829 hours, 21,637 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 340545
- Part serial: 6180
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

T/E FLAP VIBRATION.  VIBRATES FROM 5 TO 1 DEG.  REPLACED TRAILING EDGE PDU CONTROL VALVE (P/N S251N404-2; S/N 88), BYPASS VALVE, SHUTOFF VALVE, NO HELP.  TE FLAP POWER DRIVE UNIT REPLACED (P/N S251N404-2 - DASH# 88) AND TE PDU CONTROL VLV, BYPASS VLV SHUTOFF VLV REPLACED, FLAPS OPERATE NORMAL WITH NO VIBRATION OR HUM.
